MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK¿ SYRINGE BULK STERILE PHARMACY CONVENIENCE TRAY; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK¿ SYRINGE BULK STERILE PHARMACY CONVENIENCE TRAY; PISTON SYRINGE
Model Number 305618
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd luer-lok¿ syringe bulk sterile pharmacy convenience tray foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: customer ref#(b)(4) syringes are very oily, looks like oil residue inside the syringe as well.Customer also just advised they located a further 10 impacted devices today ¿ so that is now 30 total.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd luer-lok¿ syringe bulk sterile pharmacy convenience tray foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: customer ref#: (b)(4) syringes are very oily, looks like oil residue inside the syringe as well.Customer also just advised they located a further 10 impacted devices today ¿ so that is now 30 total.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD LUER-LOK¿ SYRINGE BULK STERILE PHARMACY CONVENIENCE TRAY
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17081597
Report Number1911916-2023-00376
Device Sequence Number12323223
Product Code FMF
UDI-Device Identifier30382903056188
UDI-Public(01)30382903056188
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305618
Device Catalogue Number305618
Device Lot Number2157067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown